Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

HideAndSeek

Member
  • Total Reviews

    0
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

2 Neutral

About HideAndSeek

  • Rank
    New Member

Recent Profile Visitors

670 profile views
  1. Is there anyone who had a bad reaction or worsening of symptoms with Milk Thistle? Because in the propeciahelp forum people who took Finasteride there are people who got way worse after milk thistle. I guess it was safe because Finasteride is different from Roaccutane and there is no mention of anyone worsening on milk thistle (I searched the whole thread). Now I’m actually scared because I’ve been taking this since 6 months and on the propeciahelp they all saying that you should avoid milk this
  2. Hi, I’ve been suffering with acne for a very long time. I’ve done a Roaccutane course 2 years ago and I had really bad side effects. It took me months to recover. My dermatologist now gave me a topical cream that has 1% Retinol in it. I’m actually a little bit scared to start is, because I don’t know if Retinol goes in your blood and because it’s also a vitamin A could cause the same side effects as Roaccutane did. So my question is: does anyone know if over the counter Retinol
  3. Hi, I’ve been suffering with acne for a very long time. I’ve done a Roaccutane course 2 years ago and I had really bad side effects. It took me months to recover. My dermatologist now gave me a topical cream that has 1% Retinol in it. I’m actually a little bit scared to start is, because I don’t know if Retinol goes in your blood and because it’s also a vitamin A could cause the same side effects as Roaccutane did. So my question is: does anyone know if over the counter Retinol
  4. Hey guys, I would like to ask some advice because I really don't know what to do anymore (sorry I don't want to be a downer because I know everyone in this thread is going through shit). I had a lot of bad side effects when I came of the Roaccutane (depression, emotional numbness, hair loss, dry and pale skin, feeling brain dead, loss of libido, ED,..). I was so lucky because after 5/6 months it seemed like everything went away or more like I was recovered from all these bad side effects. Afte
  5. Does anyone suffer from loss of emotions/anhedonia? If so, what helps and what is better to avoid? This is one of the worst and hardest things to deal with for me. Thank you!
  6. Hello! I would like to share my story and I would like to get some advice from some of you guys because I just don't know what to do anymore. I took Accutane last year around this period for 5 to 6 months and my side effects were: - loss of libido and erectile disfunction - hair loss and change of texture - emotionel numbness: i lost all my feelings - depression - brain fog: i felt brain dead all the time, couldn't think straight anymore,.. - loss of personality - depersonalization and d
  7. What do you mean type of hair loss? It's just that my hair is falling out every second of the day... I've never experienced something like that before. I notice it when I get up in the morning that my bed is strangely covered with hair. The same when I shower. I'm in my exams now and on every page of my textbooks I can find hair. When I go through my hair with my hands, I got at least 6 hairs with me. And no, I suffer from a lot of things since I've been on Roaccutane. It's been 6 months now a
  8. Hi Guys, I would like to do something about my hairloss and my hairthinning after my Accutane course because I really miss the way my hair used to be. I went to the drugstore and got 'Minoxidil' and a vitamin supplement to stop hairloss. Has anyone experience with Minoxidil against hairloss? One "positive thing" that Accutane taught me is that I won't take drugs anymore before really knowing what damage it can cause. The vitamin supplement is with Vitamin B3, B6, B8 and zinc.. So I don't thi
  9. Hello! First of all I want to say that this is probably going to be a long post because I don't know where to start and also because my head is so confused and so messed up lately that I even have a difficulty to think. I have been reading through 260 pages of this thread but I would like to share my story and get some advice on how to even begin with my recovery from these terrible sides from Iso. There is so much information on this thread and so many great ideas that I don't even know where
×